Show simple item record

dc.contributor.authorBate, Michael
dc.contributor.authorMartin, Benjamin
dc.contributor.authorRöhrle, Gerhard
dc.contributor.authorStewart, David I.
dc.date.accessioned2018-11-26T15:00:08Z
dc.date.available2018-11-26T15:00:08Z
dc.date.issued2019-06-01
dc.identifier.citationBate , M , Martin , B , Röhrle , G & Stewart , D I 2019 , ' On Unipotent Radicals of Pseudo-Reductive Groups ' , The Michigan Mathematical Journal , vol. 68 , no. 2 , pp. 277-299 . https://doi.org/10.1307/mmj/1550480563en
dc.identifier.issn0026-2285
dc.identifier.otherPURE: 132541488
dc.identifier.otherPURE UUID: b0d78876-dc69-4f3a-93fc-d6c47bd24cf5
dc.identifier.otherArXiv: http://arxiv.org/abs/1704.04385v1
dc.identifier.otherORCID: /0000-0002-6670-0857/work/56076502
dc.identifier.otherMendeley: bb26892d-e497-3ab3-8c9e-98b469a1bf4f
dc.identifier.otherWOS: 000473250700003
dc.identifier.otherScopus: 85069657511
dc.identifier.urihttp://hdl.handle.net/2164/11518
dc.identifier.urihttp://www.mendeley.com/research/unipotent-radicals-pseudoreductive-groupsen
dc.identifier.urihttp://www.scopus.com/inward/record.url?scp=85069657511&partnerID=8YFLogxKen
dc.identifier.urihttps://arxiv.org/abs/1704.04385en
dc.descriptionAcknowledgements Part of the research for this paper was carried out while the authors were staying at the Mathematical Research Institute Oberwolfach supported by the “Research in Pairs” programme. The authors also acknowledge the financial support of EPSRC Grant EP/L005328/1 and Marsden Grant UOA1021. We thank Brian Conrad for comments and discussion. We thank Gopal Prasad for some helpful hints to improve the results. We are also grateful to the referee for their comments.en
dc.format.extent23
dc.language.isoeng
dc.relation.ispartofThe Michigan Mathematical Journalen
dc.subjectALGEBRAIC-GROUPSen
dc.subjectQA Mathematicsen
dc.subjectMathematics(all)en
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/L005328/1en
dc.subject.lccQAen
dc.titleOn Unipotent Radicals of Pseudo-Reductive Groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1307/mmj/1550480563
dc.identifier.urlhttp://www.mendeley.com/research/unipotent-radicals-pseudoreductive-groupsen
dc.identifier.urlhttp://www.scopus.com/inward/record.url?scp=85069657511&partnerID=8YFLogxKen
dc.identifier.urlhttps://arxiv.org/abs/1704.04385en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record